# SDR TWAA9807013

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 575
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND ON LOWER FUSELAGE, SKIN CORRODED ON TOP SIDE AT FS 575 TO FS 598.  REMOVED AND REPLACED DAMAGED DOUBLER AND TRIPLER PER SRM 51-01 ITEM 1, AND SRM 53-04, FIG 43.  (X)
